MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE FOCUS; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TF WGN 50CTMG/DL 956970
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Consumer reported complaint for lo blood glucose test results.The customer is concerned with test results from results obtained of lo; customer was also concerned with results obtained of 182 and 131 mg/dl.The customer does not know their expected blood glucose test result range.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.During the call, a back-to-back blood test was not performed by the customer.The product is stored according to specification in the bedroom.The customer's test strips are expired: customer stated he does not test his blood very frequently and never realized his strips were expired.The test strip lot manufacturer¿s expiration date is 12/23/2022 and open vial date was not provided.The customer did not have another vial of test strips that had been stored and handled correctly.The meter memory was reviewed for previous test result history: result 1: lo date: on (b)(6) time: 5:33am fasting, result 2: lo date: on (b)(6) time: 8:35am fasting, result 3: 182 mg/dl date: on (b)(6) time: 8:33am fasting, result 4: lo date: on (b)(6) time: 9:28am fasting, result 5: 131 mg/dl date: on (b)(6) time: 10:27am fasting.
 
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Meter and test strips (expired) were not returned for evaluation.Most likely underlying root cause: mlc-012: product expired.Note: manufacturer contacted customer in a follow-up call on (b)(6) 2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.

Brand Name
TRUE FOCUS
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
juliana arias
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key20346742
Report Number1000113657-2024-00394
Device Sequence Number7805179
Product Code NBW
UDI-Device Identifier00021292008956
UDI-Public(01)00021292008956(17)221223(10)NX1006
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K131013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/23/2022
Device Model NumberSTRIP, TF WGN 50CTMG/DL 956970
Device Lot NumberNX1006
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/10/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown